# SDR CALA0801085

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 35,533 hours, 11,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148A22813
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL SCUFFING FOUND ON AFT DOME PRESS BULKHEAD BETWEEN STR 12L AND STR 13L 5 INCHES AFT.  REPAIRED PER ECRA 5311-01429, ISSUED A DIP TO ACCOMPLISH A HEFC INSPECTION OF THE AFT PRESSURE BULKHEAD REPAIR PER ECRA 5311-01429, PART 2, TABLE 1 REQUIREMENT ALPHA AT OR BEFORE AIRCRAFT REACHES 47,406 TOTAL FLIGHT CYCLES ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12000 FLIGHT CYCLES PER NON-ROUTINE 6063466 FOR 2ND DIP.
